# SDR CA140711004

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 36,567 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKE OFF, TORQUE INCREASED ON ENGINE NR 2 SLIGHTLY. AFTER ADJUSTING POWER LEVER, TORQUE ON NR 2 DECREASED TO ABOUT 30% AND AUTOFEATHER KICKED IN. CREW SHUT DOWN THE FEATHER ENGINE AND LAND SAFELY. FDR WAS PULL FOR DOWNLOAD AND FOUND OUT THAT THERE WAS A FUEL FLOW ISSUE. NO OVERTORQUE WAS RECORDED. REASON FOR FUEL FLOW DECREASE IS STILL UNDER INVESTIGATION.
